Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Used bad skin bleaching cream, developed horrible stretch marks behind knees. Is there any surgical method to get back normal?

Hi, I unfortunately used a very bad skin bleaching cream and developed horrible almost scarred stretch marks behind my knees. I got this about 3 years ago and now they are getting better however you cant tell my skin is scared. Is there any surgical method such as cutting my skin off, in order to get my smooth skin back again?

Thanks you
Asked On : Thu, 18 Apr 2013
Answers:  2 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
i understand your concern about stretch mark.
i think your cream also contain steroid.
it is common side effect if we use it without doctor advise.
there is no single surgical method to get your skin normal .
but dermaroller ,fractional laser will help you to some extent.
it is better to consult dermatologist for proper treatment
do not apply any cream over skin fold for long time your own.
i hope i answered your question
Answered: Thu, 18 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Obesity can do this / Strong steroids can cause
Surgery may not help - it may leave its on scars...
Lasers may help -see a skin specialist.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor